MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS?; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS?; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H749518130
Medical Device Problem Codes Poor Quality Image (1408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): obj.The device was returned for analysis.Visual inspection revealed the imaging window was kinked.Microscopic inspection revealed the imaging window had ripples, the imaging core was twisted, and the imaging window was perforated.The impedance test showed an electrical open at the proximal end of the catheter between 130-140 cm from the distal housing.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
Reportable based on device analysis completed on 3oct2025.It was reported that a catheter issue occurred.The opticross imaging catheter was advanced for ultrasound examination of the target lesion.During an image run, there was a snap sound followed by loss of the image.The procedure was completed with a new device.There were no patient complications.However, device analysis revealed the catheter was twisted and perforated.

Brand Name
OPTICROSS?
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23356275
Report Number2124215-2025-75509
Device Sequence Number21050803
Product Code ITX
UDI-Device Identifier00191506035396
UDI-Public(01)00191506035396(17)250707(10)34380664
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model NumberH749518130
Device Catalogue NumberH749518130
Device Lot Number0034380664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown